# SDR FDEA200907172649

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251162
- Part serial: FW1469
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LOWER SKIN OF LT SLAT NR 1 REPAIR PERFORMED BY BLEND OUT , NDT FOR CRACK FREE CONDITION IAW.   RAS/FOK/156/2009 ISS. A, APPROVED BY EA 6-5740-131245.
